# SDR COMA9610276

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 12016900008
- Condition: Not Closed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF.  SECURED SINGLE POINT FUEL SERVICE DOOR.
